MathSciNet Relay Station
MathSciNet bibliographic data
MR2344323 53C20 (53C42)
Wang, Mu-Tao; Yau, Shing-Tung A generalization of Liu-Yau's quasi-local mass. Comm. Anal. Geom. 15 (2007), no. 2, 249–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement